PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 76 | 1 | 19-29
Tytuł artykułu

On a Theorem of Mierczyński

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that the initial value problem x'(t) = f(t,x(t)), $x(0) = x_1$ is uniquely solvable in certain ordered Banach spaces if f is quasimonotone increasing with respect to x and f satisfies a one-sided Lipschitz condition with respect to a certain convex functional.
Słowa kluczowe
Rocznik
Tom
76
Numer
1
Strony
19-29
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-20
poprawiono
1997-08-01
Twórcy
autor
  • Mathematisches Institut I, Universität Karlsruhe, D-76128 Karlsruhe, Germany
Bibliografia
  • [1] A. Chaljub-Simon, R. Lemmert, S. Schmidt and P. Volkmann, Gewöhnliche Differentialgleichungen mit quasimonoton wachsenden rechten Seiten in geordneten Banachräumen, in: General Inequalities 6 (Oberwolfach, 1990), Internat. Ser. Numer. Math. 103, Birkhäuser, Basel, 1992, 307-320.
  • [2] K. Deimling, Ordinary Differential Equations in Banach Spaces, Lecture Notes in Math. 296, Springer, Berlin, 1977.
  • [3] G. Herzog, An existence and uniqueness theorem for ordinary differential equations in ordered Banach spaces, Demonstratio Math., to appear.
  • [4] G. Herzog, On ordinary differential equations with quasimonotone increasing right hand side, Arch. Math. (Basel), to appear.
  • [5] R. Lemmert, Existenzsätze für gewöhnliche Differentialgleichungen in geordneten Banachräumen, Funkcial. Ekvac. 32 (1989), 243-249.
  • [6] R. Lemmert, R. M. Redheffer and P. Volkmann, Ein Existenzsatz für gewöhnliche Differentialgleichungen in geordneten Banachräumen, in: General Inequalities 5 (Oberwolfach, 1986), Internat. Ser. Numer. Math. 80, Birkhäuser, Basel, 1987, 381-390.
  • [7] R. Lemmert, S. Schmidt and P. Volkmann, Ein Existenzsatz für gewöhnliche Differentialgleichungen mit quasimonoton wachsender rechter Seite, Math. Nachr. 153 (1991), 349-352.
  • [8] R. H. Martin, Nonlinear Operators and Differential Equations in Banach Spaces, Krieger, 1987.
  • [9] J. Mierczyński, Strictly cooperative systems with a first integral, SIAM J. Math. Anal. 18 (1987), 642-646.
  • [10] J. Mierczyński, Uniqueness for a class of cooperative systems of ordinary differential equations, Colloq. Math. 67 (1994), 21-23.
  • [11] J. Mierczyński, Uniqueness for quasimonotone systems with strongly monotone first integral, in: Proc. Second World Congress of Nonlinear Analysts (WCNA-96), Athens, 1996, to appear.
  • [12] P. Volkmann, Gewöhnliche Differentialungleichungen mit quasimonoton wachsenden Funktionen in topologischen Vektorräumen, Math. Z. 127 (1972), 157-164.
  • [13] P. Volkmann, Cinq cours sur les équations différentielles dans les espaces de Banach, in: Topological Methods in Differential Equations and Inclusions (Montréal, 1994), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 472, Kluwer, Dordrecht, 1995, 501-520.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv76z1p19bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.